| Model Number |
N/A |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the snap-on head trials for the avenir are leaving behind pieces on the final stem when trialing.No known impact or consequence to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).Suggested component code: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, h2, h3, h4, h6.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information to report.